# SDR 29GA2016020800002

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N435XJ
- Make and model: Saab 340B
- Aircraft serial: 340B435
- Aircraft time: 32,384 hours, 36,145 cycles
- Engine: Ge CT79B
- Engine time: 29,799 hours, 33,558 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE OIL PRESSURE LIGHT CAME ON 50 FT OFF THE GROUND FOLLOWED BY THE CHIP DETECTOR LIGHT.  THEN A BUNCH OF LIGHTS CAME ON AND THEN THE ENGINE STARTED PRODUCING A LOUD BANGING NOISE.  THE CAPTAIN SAID HE SHUT THE ENGINE DOWN AND DID AN AIR RETURN.  R &  R NR 2 ENGINE ASSY IAW WC 71-00-01S, OPS CHECKS AND RUNS WERE GOOD.
